Alert archive / Arkansas / Flash Flood Warnings in 2009
Flash Flood Warning 99, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 12, 2009, 1:29 AM CDT for Craighead County, Poinsett County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2009, 1:29 AM CDT (06:29 UTC)
- Expired
- Jul 12, 2009, 4:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craighead County, AR, Poinsett County, AR
The radar
The Memphis radar (KNQA), 81 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3647 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1419 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 120629
FFWMEG
ARC031-111-120930-
/O.NEW.KMEG.FF.W.0099.090712T0629Z-090712T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
129 AM CDT SUN JUL 12 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
POINSETT COUNTY IN EASTERN ARKANSAS...
* UNTIL 430 AM CDT
* AT 129 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR DOPPLER
RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS
THE WARNED AREA.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCLUDE BLACK OAK...WEINER AND GREENFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3578 9104 3574 9067 3596 9048 3591 9031
3568 9030 3552 9039 3545 9064 3544 9104
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 11:50 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 11, 11:50 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1150 PM CDT SAT JUL 11 2009 .UPDATE... UPDATED AVIATION DISCUSSION FOR 06Z TAFS. && .DISCUSSION... /ISSUED 817 PM CDT SAT JUL 11 2009/ DISCUSSION...00Z SURFACE ANALYSIS PLACES A QUASI-STATIONARY BOUNDARY STRETCHING ACROSS SOUTHERN MISSOURI WHILE UPPER AIR PROFILERS/WATER VAPOR SATELLITE TRENDS SHOW ADDITIONAL CONVECTIVE ACTIVITY HAS FORMED ACROSS THE NORTHERN PERIPHERY OF THE UPPER LEVEL RIDGE ACROSS SOUTH CENTRAL MISSOURI. TEMPERATURES ACROSS THE MID SOUTH AS OF 7 PM CDT RANGE FROM THE UPPER 70S TO LOWER 80S WHERE CONVECTIVE ACTIVITY/CLOUD COVER HAS OCCURRED EARLIER TODAY AND MID 80S TO NEAR 90 ALONG THE MISSISSIPPI RIVER DELTA. MAIN FORECAST CHALLENGE IS CONVECTIVE/SEVERE WEATHER POTENTIAL ACROSS THE MID SOUTH DURING THE LATE EVENING AND OVERNIGHT HOURS. SHORT TERM RUC ANALYSIS INDICATES THE ACTIVITY WILL GRADUALLY BEGIN TO PROPAGATE TOWARDS THE EASTERN PERIPHERY OF THE UPPER LEVEL RIDGE AND INTO THE MID SOUTH OVER THE NEXT COUPLE OF HOURS. FREEZING LEVELS REMAIN QUITE HIGH OVER 15 KFT AND MAIN THREAT WOULD BE DAMAGING WINDS IF A THUNDERSTORM OR TWO IS ABLE TO BECOME SEVERE THIS EVENING INTO THE OVERNIGHT HOURS ACROSS PORTIONS OF WEST TENNESSEE NEAR THE KENTUCKY BORDER AND ALONG THE TENNESSEE RIVER. HEAVY RAINFALL ALSO A POSSIBILITY AS PRECIPITABLE WATER VALUES ACROSS THE REGION THIS EVENING ARE AT OR ABOVE 2 INCHES. WILL MAKE ADJUSTMENTS TO GRIDS BASED ON LATEST CONVECTIVE TRENDS. UPDATED GRIDS WILL BE AVAILABLE SHORTLY... CJC && PREV DISCUSSION... /ISSUED 142 PM CDT SAT JUL 11 2009/ UPPER RIDGE WILL BEGIN TO BREAK DOWN OVER THE MIDSOUTH ON SUNDAY. ANOTHER MCS IS EXPECTED TO DEVELOP TONIGHT ACROSS MISSOURI AND MOVE SOUTH. WITH THE RIDGE WEAKENING OVER THE AREA TOMORROW AS THE REMNANTS OF THE MCS MOVES INTO THE MIDSOUTH...EXPECT MORE SHOWER AND THUNDERSTORM ACTIVITY THAN WHAT IS CURRENTLY ON RADAR FROM TODAY/S MCS. HIGHS WILL LIKELY BE SIMILAR TO TODAY WITH READINGS IN THE LOWER 90S. THE REMNANTS OF THE MCS COULD MOVE INTO THE AREA LATE TONIGHT THUS WILL CONTINUE WITH POPS FOR NORTHERN AREAS TONIGHT. ON MONDAY...A FRONT WILL MOVE SOUTH AND HANG UP ALONG THE MO/AR AND KY/TN BORDER AS THE UPPER RIDGE CONTINUES TO WEAKEN OVER THE AREA. SHOWER AND THUNDERSTORMS MAY DEVELOP ALONG THIS FRONT AND MOVE SOUTH. HIGHS WILL BE COOLER WITH READINGS IN THE UPPER 80S TO LOWER 90S. TUESDAY INTO WEDNESDAY...UPPER RIDGE BEGINS TO BUILD BACK OVER THE MIDSOUTH ON TUESDAY BRINGING WARMER TEMPERATURES BACK TO THE AREA. WEDNESDAY WILL LIKELY BE THE HOTTEST DAY WITH READINGS IN THE MID TO UPPER 90S. THE HOT TEMPERATURES COMBINED WITH DEWPOINTS IN THE 70S WILL LIKELY PRODUCE HEAT INDICES ABOVE 105 DEGREES. HEAT ADVISORIES MAY BE NEEDED TUESDAY AND WEDNESDAY. WEDNESDAY NIGHT INTO THURSDAY...COLD FRONT WILL SLIDE SOUTH AS THE UPPER RIDGE WEAKENS OVER THE AREA. THE FRONT WILL BRING CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE AREA AND COOLER TEMPERATURES. BY FRIDAY INTO SATURDAY...COLD FRONT WILL STALL OUT POSSIBLY OVER THE SOUTHWESTERN PORTIONS OF THE CWA AS SFC HIGH PRESSURE BUILDS INTO NORTHWEST TENNESSEE. RAIN CHANCES WILL CONTINUE TO OCCUR TO THE SOUTHWEST WHILE THE NORTHEAST PORTION OF THE CWA WILL SEE COOLER AND DRIER WEATHER. KRM && .AVIATION... 06Z TAFS COMPLEX OF TSRA OVER NORTHEAST ARKANSAS WILL MOVE SOUTH/SOUTHEAST AND DIRECTLY AFFECT KJBR 05-08Z AND KMEM 07-10Z. EXPECT MVFR CONDITIONS WITH BRIEF IFR...POSSIBLY LIFR CONDITIONS...WITH TSRA AND GUSTY WINDS WITH THIS COMPLEX AT THESE TWO SITES. DO NOT THINK THIS COMPLEX WILL NOT ADVERSELY AFFECT KMKL AND KTUP AT THIS TIME. WILL KEEP MVFR VISIBILITIES AT KMKL 09-14Z AND TEMPO 10-13Z AT KTUP. AFTER 14Z...MAINLY VFR CONDITIONS CAN BE EXPECTED...BUT WILL PUT VCTS IN TAFS AS EXPECT ISOLATED TO SCATTERED TSRA TO DEVELOP OVER THE AREA...MAINLY IN THE 18-02Z TIME FRAME. BRIEF MVFR/IFR CONDITIONS AND GUSTY WINDS ARE POSSIBLE WITH ANY TSRA THAT DIRECTLY A TAF SITE. CHANCES OF DIRECT OCCURRENCE IS LOW AND DURATION OF MVFR/IFR CONDITIONS SHOULD BE LESS THAN 30 MINUTES. GENERALLY SOUTH WINDS LESS THAN 8 KTS WILL PREVAIL. MBS && .PRELIMINARY POINT TEMPS/POPS... MEM 78 93 78 93 / 30 20 10 20 MKL 72 90 73 88 / 30 40 20 40 JBR 76 92 76 91 / 30 30 20 20 TUP 74 92 74 92 / 30 20 10 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jul 12, 1:09 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 109 AM CDT SUN JUL 12 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 109 AM CDT SUN JUL 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REMAINDER OF TONIGHT THROUGH MUCH OF EAST ARKANSAS ALONG AND SOUTH OF A LINE FROM WALNUT RIDGE ARKANSAS TO PARAGOULD TO BLYTHEVILLE...AND ACROSS PORTIONS OF NORTHWEST MISSISSIPPI ALONG AND WEST OF A LINE FROM TUNICA TO MARKS. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS EAST ARKANSAS... PORTIONS OF SOUTHWEST TENNESSEE AROUND THE MEMPHIS METROPOLITAN AREA... AND NORTHWEST MISSISSIPPI WHICH MAY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY ACROSS THE ENTIRE MIDSOUTH. DAMAGING WINDS WILL BE THE MAIN THREAT. HEAT INDEX READINGS WILL CLIMB TO AROUND 105 DEGREES OR A LITTLE HIGHER ACROSS MUCH OF THE MIDSOUTH DURING THE PERIOD TUESDAY INTO THURSDAY. HEAT INDEX ADVISORIES WILL LIKELY BE NEEDED FOR PORTIONS OF THE REGION SOME TIME DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THE PORTIONS OF EAST ARKANSAS AND NORTHWEST MISSISSIPPI IN THE SLIGHT RISK AREA FOR SEVERE THUNDERSTORMS. JCL
In the hours before
Local storm report, Jul 12, 12:36 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1236 AM CDT SUN JUL 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM TSTM WND GST 5 SE DALTON 36.37N 91.09W
07/11/2009 E60.00 MPH RANDOLPH AR LAW ENFORCEMENT
60 MPH WINDS ESTIMATED BY LAW ENFORCEMENT AT INTERSECTION
OF HIGHWAY 90 AND 93.
1150 PM TSTM WND GST 4 NNE WALNUT RIDGE 36.12N 90.93W
07/11/2009 M64.00 MPH LAWRENCE AR AWOS
56KT GUST AT WALNUT RIDGE AWOS
&&
MBSSpecial weather statement, Jul 12, 12:52 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1252 AM CDT SUN JUL 12 2009 ARZ017-120615- LAWRENCE AR- 1252 AM CDT SUN JUL 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... LAWRENCE COUNTY IN EASTERN ARKANSAS... STRONG THUNDERSTORMS TO THE WEST AND SOUTH OF LAWRENCE COUNTY MAY PRODUCE WINDS OF 40 TO 50 MPH WINDS INTO LAWRENCE COUNTY THROUGH 115 AM CDT. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 115 AM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Jul 12, 1:00 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 100 AM CDT SUN JUL 12 2009 ARZ026-120630- CRAIGHEAD AR- 100 AM CDT SUN JUL 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... CENTRAL CRAIGHEAD COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 10 MILES SOUTHEAST OF JONESBORO AT 100 AM CDT...MOVING SOUTHEAST AT 25 MPH. HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE WILL OCCUR OVER CENTRAL AND SOUTH CENTRAL CRAIGHEAD COUNTY. PEOPLE IN CRAIGHEAD COUNTY...INCLUDING LOCATIONS NEAR JONESBORO... SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 130 AM CDT.
Local storm report, Jul 12, 1:12 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
112 AM CDT SUN JUL 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM TSTM WND GST 5 SE DALTON 36.37N 91.09W
07/11/2009 E60.00 MPH RANDOLPH AR LAW ENFORCEMENT
60 MPH WINDS ESTIMATED BY LAW ENFORCEMENT AT INTERSECTION
OF HIGHWAY 90 AND 93.
1150 PM TSTM WND GST 4 NNE WALNUT RIDGE 36.12N 90.93W
07/11/2009 M64.00 MPH LAWRENCE AR AWOS
56KT GUST AT WALNUT RIDGE AWOS
1200 AM FLASH FLOOD POCAHONTAS 36.26N 90.97W
07/12/2009 RANDOLPH AR LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
&&
CJCLocal storm report, Jul 12, 1:13 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
113 AM CDT SUN JUL 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG RAVENDEN SPRINGS 36.31N 91.22W
07/11/2009 RANDOLPH AR LAW ENFORCEMENT
TREES DOWN. POWER LINES DOWN ON HOMES.
1113 PM TSTM WND GST 5 SE DALTON 36.37N 91.09W
07/11/2009 E60.00 MPH RANDOLPH AR LAW ENFORCEMENT
60 MPH WINDS ESTIMATED BY LAW ENFORCEMENT AT INTERSECTION
OF HIGHWAY 90 AND 93.
1150 PM TSTM WND GST 4 NNE WALNUT RIDGE 36.12N 90.93W
07/11/2009 M64.00 MPH LAWRENCE AR AWOS
56KT GUST AT WALNUT RIDGE AWOS
1200 AM FLASH FLOOD POCAHONTAS 36.26N 90.97W
07/12/2009 RANDOLPH AR LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
&&
CJCLocal storm report, Jul 12, 1:24 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
124 AM CDT SUN JUL 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG RAVENDEN SPRINGS 36.31N 91.22W
07/11/2009 RANDOLPH AR LAW ENFORCEMENT
TREES DOWN. POWER LINES DOWN ON HOMES.
1113 PM TSTM WND GST 5 SE DALTON 36.37N 91.09W
07/11/2009 E60.00 MPH RANDOLPH AR LAW ENFORCEMENT
60 MPH WINDS ESTIMATED BY LAW ENFORCEMENT AT INTERSECTION
OF HIGHWAY 90 AND 93.
1150 PM TSTM WND GST 4 NNE WALNUT RIDGE 36.12N 90.93W
07/11/2009 M64.00 MPH LAWRENCE AR AWOS
56KT GUST AT WALNUT RIDGE AWOS
1200 AM FLASH FLOOD POCAHONTAS 36.26N 90.97W
07/12/2009 RANDOLPH AR LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
1250 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/12/2009 CRAIGHEAD AR LAW ENFORCEMENT
TREES DOWN ON HWY 226
0100 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/12/2009 CRAIGHEAD AR LAW ENFORCEMENT
LIGHT POLE DOWN ON HWY 63.
&&
CJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 10:13 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 62 min |
| Jul 11, 10:45 PM CDT | Flash Flood Warning | MEG | Lawrence, Randolph | 3 hr |
| Jul 11, 11:17 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 58 min |
| Jul 11, 11:41 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence | 64 min |
| Jul 11, 11:55 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Poinsett | 65 min |
| Jul 11, 11:59 PM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 3 hr |
| Jul 12, 12:20 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 55 min |
| Jul 12, 12:40 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi, Poinsett | 65 min |
| Jul 12, 1:05 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett | 40 min |
| Jul 12, 1:15 AM CDT | Severe Thunderstorm Warning | MEG | Poinsett | 30 min |
| Jul 12, 1:51 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 39 min |
| Jul 12, 2:06 AM CDT | Areal Flood Advisory | MEG | Cross | 114 min |
| Jul 12, 2:47 AM CDT | Areal Flood Advisory | MEG | Cross, Lee, St. Francis | 118 min |
| Jul 12, 4:15 AM CDT | Areal Flood Advisory | MEG | Phillips | 2 hr |
Nearby
Flash Flood Warnings in Arkansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.